CSpace

Browse/Search Results:  1-10 of 81 Help

Selected(0)Clear Items/Page:    Sort:
A Second-Order Two-Scale Algorithm for Thermo-Mechanical Coupling Problems in Quasi-Periodic Porous Materials 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 25, 期号: 4, 页码: 1144-1176
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Guan, Tianyu;  Yuan, Zifeng
Favorite  |  View/Download:11/0  |  Submit date:2019/03/05
SOTS model  radiation effect  thermo-mechanical performance  quasi-periodic structures  
On banded M-splitting iteration methods for solving discretized spatial fractional diffusion equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 卷号: 59, 期号: 1, 页码: 1-33
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:4/0  |  Submit date:2019/12/13
Matrix splitting  Iteration method  Convergence property  Spatial fractional diffusion equation  
Exact controllability of the wave equation with time-dependent and variable coefficients 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 45, 页码: 226-238
Authors:  Liu, Yu-Xiang
Favorite  |  View/Download:13/0  |  Submit date:2018/11/16
Wave equation with variable coefficients  Exact controllability  Riemannian manifold  
A New Algorithm for Computing the Extended Hensel Construction of Multivariate Polynomials 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2018, 卷号: 31, 期号: 6, 页码: 1633-1646
Authors:  Lu Dong;  Sun Yao;  Wang Dingkang
Favorite  |  View/Download:6/0  |  Submit date:2019/03/05
Extended Hensel construction  multivariate polynomial  resultant  sylvester matrix  
Respectively scaled HSS iteration methods for solving discretized spatial fractional diffusion equations 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018, 卷号: 25, 期号: 5, 页码: 18
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:10/0  |  Submit date:2019/01/11
convergence property  HSS iteration  matrix splitting  preconditioning  respective scaling  spatial fractional diffusion equation  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:5/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:10/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
Identification of local sparsity and variable selection for varying coefficient additive hazards models 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2018, 卷号: 125, 页码: 119-135
Authors:  Qu, Lianqiang;  Song, Xinyuan;  Sun, Liuquan
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Additive hazards models  Group penalty  Kernel smoothing  Local sparsity  Oracle property  Varying coefficients  
Fast evaluation and high accuracy finite element approximation for the time fractional subdiffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 34, 期号: 2, 页码: 705-730
Authors:  Ren, Jincheng;  Mao, Shipeng;  Zhang, Jiwei
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
fast convolution algorithm  finite element method  fractional subdiffusion equation  fully discrete scheme  superconvergence estimate  
Boundary controllability of structural acoustic systems with variable coefficients and curved walls 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2018, 卷号: 30, 期号: 1, 页码: 28
Authors:  Yang, Fengyan;  Yao, Pengfei;  Chen, Goong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Boundary controllability  Structural acoustics model  Variable coefficients  Curved walls  Riemannian geometry  Multiplier method